Previous |  Up |  Next

Article

Title: Natural exactly covering systems of congruences (English)
Author: Porubský, Štefan
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 24
Issue: 4
Year: 1974
Pages: 598-606
Summary lang: English
.
Category: math
.
MSC: 10A10
idZBL: Zbl 0327.10005
idMR: MR0354520
.
Date available: 2008-06-09T14:09:40Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101278
.
Reference: [1] Erdös P.: Egy kongruenciarendszerekröl szóló problémáról.Mat. Lapok 3, 122-128 (1952). MR 0070651
Reference: [2] Porubský Š.: Generalization of some results for exactly covering systems.Mat. časopis 22, 208-214 (1972). MR 0308021
Reference: [3] Stein S. K.: Unions of arithmetic sequences.Math. Ann. 134, 289-294 (1954). MR 0093493, 10.1007/BF01343822
Reference: [4] Znám Š.: On exactly covering systems of arithmetic sequences.Math. Ann. 180, 227-232 (1969). MR 0242760, 10.1007/BF01350740
Reference: [5] Znám Š.: On relations between exactly covering systems and rooted trees.Unpublished.
.

Files

Files Size Format View
CzechMathJ_24-1974-4_10.pdf 881.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo